# SDR MASA20210323107

- Difficulty date: February 13, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N948LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15118
- Aircraft time: 23,920 hours, 21,153 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: CC670331013
- Condition: Damaged
- Location: Bs 202-280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN SECTION WITH PREVIOUS BLEND OUTS BTW FS 202.75-280 AND STGR 10L-16L WAS REPLACED WITH A NEW SKIN SECTION PER EA 32-2021-005 REV. IR. AND CRJ900 SRM 51-42-06-001-A01 AND SRM 51-42-21-001-001-A01
